# SDR MALA110044

- Difficulty date: February 26, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 8,927 hours, 5,979 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BULKHEAD ATTACHED TO 280.00 FRAME CORRODED AT LOWER CORNER. REPAIRED RT FS 280.00 LOWER BULKHEAD BY REMOVING AND REPLACING WITH NEW LOWER BULKHEAD IAW SRM 53-11-10 REPAIR B.
